Journal of the Mathematical Society of Japan

A condition for holomorphic maps of C2 into C2 to be algebraic

Syoshi TOKUNAGA

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 34, Number 2 (1982), 289-292.

Dates
First available in Project Euclid: 15 April 2009

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1239801731

Digital Object Identifier
doi:10.2969/jmsj/03420289

Mathematical Reviews number (MathSciNet)
MR0651271

Zentralblatt MATH identifier
0478.32023

Subjects
Primary: 32A15: Entire functions
Secondary: 32D20: Removable singularities 32J10: Algebraic dependence theorems

Citation

TOKUNAGA, Syoshi. A condition for holomorphic maps of $C^{2}$ into $C^{2}$ to be algebraic. J. Math. Soc. Japan 34 (1982), no. 2, 289--292. doi:10.2969/jmsj/03420289. https://projecteuclid.org/euclid.jmsj/1239801731


Export citation